Just wanted to know if Crestor and other statins can cause a Burning Skin sensation? Also wanted to know what the max amount of drinks I can have on Crestor? i finished a Bottle of Wine and felt very sick the other day.
"Problems With Crestor and Alcohol
The liver metabolizes Crestor. People with liver disease cannot metabolize this medication as well as normal, and this leads to abnormally high levels of Crestor in the blood. For this reason, people who currently have liver disease (including liver disease due to alcohol use) should not take Crestor. People with a history of liver problems or people who drink large amounts of alcohol should use Crestor with caution, and may require close monitoring to make sure problems do not occur"
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.